×

zbMATH — the first resource for mathematics

Complexe dualisant et applications à la classe fondamentale d’un cycle. (French) Zbl 0388.14002

MSC:
14C15 (Equivariant) Chow groups and rings; motives
14F20 Étale and other Grothendieck topologies and (co)homologies
14F40 de Rham cohomology and algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E.G.A. GROTHENDIECK (A) et DIEUDONNE (J) : Eléments de Géométrie Algébrique . Publ. Math. I.H.E.S. France Numdam · numdam:PMIHES_1960__4__5_0
[2] S.G.A. GROTHENDIECK : Séminaire de Géométrie Algébrique , Lecture Notes in Math. Springer-Verlag, Heidelberg R.D. HARTSHORNE (R) : Residues and Duality Lecture Notes in Math. 20. 1966 Springer-Verlag, Heidelberg MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[3] T. EL ZEIN (F) : Complexe Dualisant et Applications . Thèse à l’Univ. Paris VII, 1976 .
[4] BASS (H) : On the Ubiquity of Gorenstein rings , Math. Zeitschrift, t. 82, 1963 , p. 8-28. MR 27 #3669 | Zbl 0112.26604 · Zbl 0112.26604 · doi:10.1007/BF01112819 · eudml:170166
[5] BEAUVILLE (A) : Traces et Résidus en Géométrie Algébrique . Thèse de 3ème cycle. Fac. des Sciences, ORSAY, France, ou ”Une notion de résidu en Géométrie analytique, Séminaire Pierre Lelong Lecture notes in Math. 205 Springer-Verlag, Heidelberg. Zbl 0236.32004 · Zbl 0236.32004
[6] DELIGNE (P) : voir Appendice à R.D..
[7] EL ZEIN (F) : Résidus en Géométrie Algébrique , Compositio Math. Gröningen, t. 23, 1971 , p. 379-405. Numdam | MR 46 #178 | Zbl 0227.14012 · Zbl 0227.14012 · numdam:CM_1971__23_4_379_0 · eudml:89097
[8] EL ZEIN (F) : La Classe fondamentale d’un Cycle , Compositio Math. Gröningen, t. 29, 1974 , p. 9-33. Numdam | MR 50 #7150 | Zbl 0347.14004 · Zbl 0347.14004 · numdam:CM_1974__29_1_9_0 · eudml:89228
[9] EL ZEIN (F) : Comparaison des Résidus de Grothendieck et de Herrera , C.R. Acad. Sc. Paris, t. 278, 1974 , Série A, p. 863-866. MR 51 #921 | Zbl 0275.14009 · Zbl 0275.14009
[10] GODEMENT (R) : Topologie algébrique et Théorie des faisceaux , Paris, Hermann 1958 . MR 21 #1583 | Zbl 0080.16201 · Zbl 0080.16201
[11] GROTHENDIECK (A) : The cohomology theory of abstract algebraic varieties Proceedings of the international congress of Math . ( 1958 , Edimbourg), p. 103-118. Cambridge, at the University Press, 1960 Zbl 0119.36902 · Zbl 0119.36902
[12] GROTHENDIECK (A) : Théorèmes de dualité pour les faisceaux algébriques cohérents , Séminaire Bourbaki 1956 - 1957 exposé N^\circ 149 Numdam | Zbl 0227.14014 · Zbl 0227.14014 · numdam:SB_1956-1958__4__169_0
[13] GROTHENDIECK (A) : Local Cohomology : Berlin, Springer-Verlag 1967 , Lecture notes in Math. 41. MR 37 #219 | Zbl 0185.49202 · Zbl 0185.49202 · doi:10.1007/BFb0073971
[14] GROTHENDIECK (A) : Dix exposés sur la cohomologie des schémas . Amsterdam North-Holland publishing company 1963 , Advanced studies in pure Math. 3 Zbl 0192.57801 · Zbl 0192.57801
[15] GROTHENDIECK (A) : On the De Rham cohomology of algebraic varieties . Publ. Math. I.H.E.S. N^\circ 29, 1966 p. 95-103 Numdam | MR 33 #7343 | Zbl 0145.17602 · Zbl 0145.17602 · doi:10.1007/BF02684807 · numdam:PMIHES_1966__29__95_0 · eudml:103865
[16] HARTSHORNE (R) : Ample subvarieties of algebraic varieties . Berlin, Springer Verlag 1970 . Lecture notes in Math 156. 1970 Zbl 0208.48901 · Zbl 0208.48901 · doi:10.1007/BFb0067839 · eudml:203415
[17] HARTSHORNE (R) : Algebraic De Rham cohomology Manuscripta Math Berlin t. 7 1972 , p. 125-140 MR 47 #1810 | Zbl 0237.14008 · Zbl 0237.14008 · doi:10.1007/BF01679709 · eudml:154112
[18] HERRERA (M) and LIBERMANN (D) : Residues and Principal values on Complex spaces . Math Annalen t. 194, 1971 p. 259-294. MR 45 #5413 | Zbl 0224.32012 · Zbl 0224.32012 · doi:10.1007/BF01350129 · eudml:162201
[19] HERRERA (M) and LIBERMANN (D) : Duality and the De Rham cohomology of infinitesimal neighbourhoods , Invent. Math. Berlin t. 13, 1971 , p. 97-124 Zbl 0218.32005 · Zbl 0218.32005 · doi:10.1007/BF01390096 · eudml:142086
[20] HERRERA (M) et COLEFF (N) : Les Courants résiduels associés à une forme méromorphe , Berlin Springer-Verlag. Lecture notes in Math. 633 MR 80j:32016 | Zbl 0371.32007 · Zbl 0371.32007
[21] KLEIMAN (S.L.) : Motives in : Algebraic Geometry Oslo , 1970 . Oort F. Editor Wolters Noordhoff, p. 53-88 Zbl 0285.14005 · Zbl 0285.14005
[22] RAMIS (J.P.) et RUGET (G) : Résidus et dualité . Invent. Math. Berlin t. 26 1974 , p. 89-131 MR 50 #5009 | Zbl 0304.32007 · Zbl 0304.32007 · doi:10.1007/BF01435691 · eudml:142295
[23] RAMIS (J.P.) et RUGET (G) : Complexe dualisant et théorèmes de dualité en Géométrie analytique . Publ. Math. I.H.E.S. N^\circ 38, 1970 , p. 77-91 Numdam | MR 43 #5060 | Zbl 0206.25006 · Zbl 0206.25006 · doi:10.1007/BF02684652 · numdam:PMIHES_1970__38__77_0 · eudml:103907
[24] ROSENLICHT (M) : Equivalence relations on algebraic curves , Annals of Math 2nd Series t. 56, 1952 p. 169-191 MR 14,80c | Zbl 0047.14503 · Zbl 0047.14503 · doi:10.2307/1969773
[25] SERRE (J.P.) : Algèbre locale et multiplicité . Berlin, Springer-Verlag 1965 Lecture notes in Math. 11 MR 34 #1352 | Zbl 0661.13008 · Zbl 0661.13008 · doi:10.1007/978-3-540-37123-6
[26] SERRE (J.P.) : Groupes algébriques et corps de classe . Paris, Herman 1959 MR 21 #1973 | Zbl 0097.35604 · Zbl 0097.35604
[27] TATE (J.) : Residues of differentials on curves . Ann. Scient, Ec. Norm. Sup. 4ème série t. 1, 1968 , p. 149-159. Numdam | MR 37 #2756 | Zbl 0159.22702 · Zbl 0159.22702 · numdam:ASENS_1968_4_1_1_149_0 · eudml:81828
[28] VERDIER (J.L.) : Base change for twisted inverse image of coherent sheaves in “Algebraic geometry” , 1968 Bombay, p. 393-408. Bombay, Tata Institute 1969 studies in Math. 4 Zbl 0202.19902 · Zbl 0202.19902
[29] ZARISKI (O) and SAMUEL (P) : Commutative algebra 2 vol. Princeton , D. Van NOSTRAND Company 1958 and 1960 (the university series in higher Math.) Zbl 0322.13001 · Zbl 0322.13001
[30] HARTSHORNE (R) : On the De Rham cohomology of algebraic varieties . Publ. Math. I.H.E.S. N^\circ 45, 1975 , p. 6-98 Numdam | MR 55 #5633 | Zbl 0326.14004 · Zbl 0326.14004 · doi:10.1007/BF02684298 · numdam:PMIHES_1975__45__5_0 · eudml:103941
[31] BRIESKORN (E) : Die Monodromie der Isolierten singularitäten von Hyperflächen manuscripta Math. 2, 103-161, 1970 MR 42 #2509 | Zbl 0186.26101 · Zbl 0186.26101 · doi:10.1007/BF01155695 · eudml:153994
[32] SAITO (K) : Quasihomogene isolierte Singularitäten von Hyperflächen Inventiones Math. 14, 123-142, 1971 . MR 45 #3767 | Zbl 0224.32011 · Zbl 0224.32011 · doi:10.1007/BF01405360 · eudml:142107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.